# SDR P5CA2020031600084

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 80,039 hours, 13,658 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Printed Ckt Board
- Part number: 285N0028136
- Part serial: D14147
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, B, G, A

## Discrepancy

MAIN DECK CARGO 11 LOOP B STATUS MSG.(  MAIN DECK 11 LOOP A AND LOOP B / SMOKE DETECTOR AND AFOLTS CARD REMOVED AND REPLACED IAW AMM   26-10-0  , OPS CHECK GOOD. NO FAULTS / NOTED, CARGO INSPECTED, NO IRREGULARITIES NOTED   IAW AMM 26-14-01 AND 26-10-01.      )
